# SDR FDKA200703122

- Difficulty date: March 15, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 13,228 hours, 12,362 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622009015
- Part serial: 0261A
- Condition: Defective
- Location: Horiz Stab
- Part time: 11,159 hours, 10,268 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 5968 CAK-ATL.  PITCH TRIM MAIN CAUTION.  MX REMOVED AND REPLACED PITCH TRIM ACTUATOR.
